How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Hasan Your Own Question
Dr. Hasan
Dr. Hasan, Doctor
Category: Urology
Satisfied Customers: 8397
Experience:  MBBS, FCPS, with experience in all fields of medicine and surgery
28983357
Type Your Urology Question Here...
Dr. Hasan is online now
A new question is answered every 9 seconds

Can a burning sensation while urinating be a side effect of

Customer Question

Can a burning sensation while urinating be a side effect of varicose vein in testicles?
Submitted: 3 months ago.
Category: Urology
Expert:  Dr. Hasan replied 3 months ago.

Hi, welcome to JustAnswer. I'm Dr. Hasan and I'll try to help you. I am reviewing your question and I will get back to you as soon as possible.

Expert:  Dr. Hasan replied 3 months ago.

Thanks for waiting. Since how long you have this burning? Do you have any other symp***** *****ke frequency of urine, discharge in urine, blood in urine etc? Regards

Customer: replied 3 months ago.
No blood no discharge...burning while urinating started today
Expert:  Dr. Hasan replied 3 months ago.

Thanks a lot for your input. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. Burning in urine is not a symptom of varicose vein in testis. Your symptoms are likely to be connected to a urinary tract infection. Don't worry, I will address your question in two aspects; what you can do yourself and what your doctor can do for you. As far as what you can do yourself is concerned in such situations you should drink plenty of water and cranberry juice for few days. Moreover you can use tablet Aleve twice daily for 3 days. If symptoms persist, see your doctor and get urine R/E and culture done. You may need a course of antibiotics. However I reassure you that these symptoms have nothing to do with varicose veins and there is nothing serious either. Just relax, you are going to be alright soon. I wish you good luck and that you get well soon. My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done. You can come back here to ask anything even after you have rated the answer. I will be glad to help you always. Regards